Journal Title
Title of Journal: Bull Braz Math Soc New Series
|
Abbravation: Bulletin of the Brazilian Mathematical Society, New Series
|
Publisher
Springer Berlin Heidelberg
|
|
|
|
Authors: Isaías Pereira de Jesus
Publish Date: 2015/10/03
Volume: 46, Issue: 3, Pages: 421-436
Abstract
In this paper we establish hierarchic control for the wave equation in a non cylindrical domain widehat Q of R n+1We assume that we can act in the dynamic of the system by a hierarchy of controls According to the formulation given by H Von Stackelberg 21 there are local controls called followers and global controls called leaders In fact one considers situations where there are two cost objective functions One possible way is to cut the control into two parts one being thought of as “the leader” and the other one as “the follower” This situation is studied in the paper with one of the cost functions being of the controllability type Existence and uniqueness is proven The optimality system is given in the paper
Keywords:
.
|
Other Papers In This Journal:
|